Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


terrible bruising and delicate skin
Jun 8, 2005

Hello,Im 40 i discovered 5 years ago i had tb and at the same time aids with a cd count of 75; spent 4 months at the hospital and had to be treated for the tb first in order to get better then i began hiv therapy my t cells never arisen to more than 230 tho viral load been always undetectable, last thing i used was Kaletra and combivir but my cd4 went down to 115 i stopped comvibir switched 2 truvada but blood showed signs of pancreatitis now im trying retayaz and Kaletra.. i feel weak but hoping...the terrible problem im dealing since last 2years is bruises bad and long lasting for little or no reason some stretchmarks too. Blood work shows no anemia and plaletes are normal; my doctor is confused, i'm in despair

Response from Dr. Henry

You may need to check your bleeding parameters (i.e what used to be called prothrombrin time and clotting time). Liver and nutritional problems might aggravate clotting problems. Use of aspirin or other NSAIDS can impair platelet function in patients as can many other drugs. KH



Previous
severe diarhea
Next
Mixed lab results

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement